Max Pain + Energy

Sometimes, one pain reliever isn’t enough.

Max Pain + Energy

Sometimes, one pain reliever isn’t enough.

Pamprin Max Pain + Energy is powerfully formulated to fight the worst of your period pain and give you the boost of energy you need.

Pamprin Max Pain + Energy is the only menstrual pain product with two pain relievers – aspirin and acetaminophen – while fighting fatigue, bloating and water weight gain with caffeine.

Active Ingredients: Acetaminophen 250 mg, Aspirin 250 mg (NSAID), Caffeine 65 mg;
Inactive Ingredients: Fractionated Coconut Oil; Hypromellose; Maltodextrin; Microcrystalline Cellulose; Polydextrose; Polyvinylpryolidone; Pregelatinized Starch; Red 27 Lake; Red 40 Lake; Silica; Sodium Starch Glycolate; Starch; Stearic Acid; Talc; Titanium Dioxide

Available in 24 count